# SDR AALA20111204TUL01

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 81,921 hours, 12,886 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MVD - CREW REPORTED RIGHT ENGINE GENERATOR FAILED WITH AUXILIARY POWER UNIT ON MEL.  EMERGENCY DECLARED FLIGHT RETURNED MVD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
